Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

10 year old with type A flu. Feeling dizzy and headaches even after finishing the antibiotics. Reason?

My 10 year old had the flu last week. We took her to the doctor & he diagnosed her with flu type A. She already finished her medications . The flu is gone but now for the past three days she has been dizzy and complaining of headaches . As soon as she got home from school today she went to bed & does not even want to get up for dinner. What could be the cause for her recent symptoms?
Asked On : Mon, 4 Feb 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Its common to have weakness, dizziness etc after recovery from a severe viral illness such as Flu.

Its better that she rests at home for a couple of days than to strain herself.

Give her plenty of fluids- water, fresh fruit juices, vegetable soups, porridge etc. Strict bed rest along with Oral Acetaminophen in right dosage thrice a day- will help her.

How ever if head ache is severe, associated with vomiting, drowsiness etc or she refuses to eat/ drink- you might have to visit your Pediatrician once again.

Hope my answer helps you.
Wish your daughter a speedy recovery.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
Body takes sometime to recover from illness.
Since she had viral illness in past week.i suggest you to give her complete rest for few days till her immunity gets better.
Give her plenty of fluids,fruit juices,vegetable soup,soft bland diet.
In case symptoms persist get her reevaluated by pediatrician.
Wishing your child good health.
God bless.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor